Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 248, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 9:53 AM CDT for Attala County, Montgomery County, Webster County, Mississippi. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 9:53 AM CDT (14:53 UTC)
- Expired
- Apr 30, 2017, 10:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Attala County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 120 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 10:11 AM CDT | TORNADO | 2 Sw Kilmichael, MS | THIS EF-1 TORNADO BEGAN ALONG VAIDEN KILMICHAEL RD SOUTH OF KILMICHAEL, TRACKING NORTHEASTWARD THROUGH KILMICHAEL, AND ENDED FOUR MILES NORTH OF KILMICHAEL. ESTIMATED MAXIMUM WIND WAS 110 MPH, MAX PATH WIDTH 970 YARDS, AND PATH LENGTH 6.67 MILES. ALONG THE PAT |
| Apr 30, 10:13 AM CDT | TORNADO | 5 Nnw Kilmichael, MS | EF-1 WITH MAX WINDS OF 100 MPH. PATH LENGTH: 5.66 MILES. MAX WIDTH: 800 YARDS. THE TORNADO BEGAN SOUTH OF ROBINSON-THOMPSON ROAD. AS IT TRACKED NORTHEAST, IT SNAPPED AND UPROOTED MANY SOFTWOOD AND HARDWOOD TREES ALONG ITS PATH. IT DISSIPATED ALONG OAK RIDGE RO |
| Apr 30, 10:18 AM CDT | TORNADO | 12 Nw Walthall, MS | EF-1 WITH 110 MPH MAX WINDS. 600 YARDS MAX WIDTH. 10.5 MILES IN LENGTH, BUT MAY HAVE CONTINUED INTO CALHOUN CO. THIS WILL BE COORDINATED WITH NWS MEMPHIS. THIS TORNADO BEGAN SOUTH OF KING ROAD NEAR THE MONTGOMERY AND WEBSTER COUNTY LINE. HERE, IT WAS ITS MOST |
| Apr 30, 10:19 AM CDT | TORNADO | 7 Nne Kilmichael, MS | EF-1 WITH 95 MPH MAX WINDS. 6.75 MILE PATH LENGTH. 650 YARDS MAX WIDTH. THE TORNADO BEGAN ALONG SALEM ROAD AND TRACKED TO THE NORTHEAST. AS IT DID, IT SNAPPED OR UPROOTED NUMEROUS TREES ALONG ITS PATH. IT CROSSED INTO WEBSTER COUNTY ALONG LODI ROAD AND CONTINU |
| Apr 30, 10:22 AM CDT | TSTM WND DMG | 7 Ene Duck Hill, MS | LOTS OF TREES AND POWER LINES DOWN ALL ACROSS THE COUNTY. |
| Apr 30, 10:28 AM CDT | TSTM WND DMG | 12 Nw Walthall, MS | TREES DOWN IN CADERETTA, INCLUDING 2 ON HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 647 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.0
The text
As transmitted.
035
WUUS54 KJAN 301453
SVRJAN
MSC007-097-155-301545-
/O.NEW.KJAN.SV.W.0248.170430T1453Z-170430T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
953 AM CDT SUN APR 30 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
North central Attala County in central Mississippi...
Western Webster County in north central Mississippi...
Montgomery County in north central Mississippi...
* Until 1045 AM CDT
* At 953 AM CDT, a severe thunderstorm was located near Vaiden, or 14
miles south of Winona, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Kilmichael, Bellefontaine, Sweatman, Lodi, Embry, Poplar Creek and
Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 PM CDT for central and
north central Mississippi.
LAT...LON 3372 8920 3347 8935 3345 8940 3343 8942
3344 8945 3329 8945 3314 8959 3322 8975
3329 8970 3329 8965 3340 8965 3340 8967
3368 8971 3368 8951 3372 8951
TIME...MOT...LOC 1453Z 208DEG 55KT 3329 8966
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DL2 follow-up statements
546
WWUS54 KJAN 301528
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1028 AM CDT SUN APR 30 2017
MSC007-301537-
/O.CAN.KJAN.SV.W.0248.000000T0000Z-170430T1545Z/
Attala MS-
1028 AM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATTALA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 PM CDT for central and
north central Mississippi.
LAT...LON 3372 8920 3347 8936 3368 8971 3368 8951
3372 8951
TIME...MOT...LOC 1527Z 208DEG 55KT 3375 8936
$$
MSC097-155-301545-
/O.CON.KJAN.SV.W.0248.000000T0000Z-170430T1545Z/
Webster MS-Montgomery MS-
1028 AM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR WESTERN WEBSTER AND NORTH CENTRAL MONTGOMERY COUNTIES...
At 1027 AM CDT, a severe thunderstorm was located over Slate Springs,
or 23 miles southwest of Houston, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sweatman, Bellefontaine, Embry and Walthall.
A tornado warning is in effect for Webster and Montgomery counties.
Take cover now!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A tornado watch remains in effect until 300 PM CDT for central and
north central Mississippi.
LAT...LON 3372 8920 3347 8936 3368 8971 3368 8951
3372 8951
TIME...MOT...LOC 1527Z 208DEG 55KT 3375 8936
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CME703
WWUS54 KJAN 301533
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1033 AM CDT SUN APR 30 2017
MSC097-301543-
/O.CAN.KJAN.SV.W.0248.000000T0000Z-170430T1545Z/
Montgomery MS-
1033 AM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONTGOMERY
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 PM CDT for central and
north central Mississippi.
LAT...LON 3372 8920 3347 8936 3372 8941
TIME...MOT...LOC 1533Z 208DEG 55KT 3384 8930
$$
MSC155-301545-
/O.CON.KJAN.SV.W.0248.000000T0000Z-170430T1545Z/
Webster MS-
1033 AM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR CENTRAL WEBSTER COUNTY...
At 1033 AM CDT, a severe thunderstorm was located over Derma, or 17
miles west of Houston, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bellefontaine, Embry and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 PM CDT for central and
north central Mississippi.
LAT...LON 3372 8920 3347 8936 3372 8941
TIME...MOT...LOC 1533Z 208DEG 55KT 3384 8930
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:52 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 30, 6:52 AM CDT, 3 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
652 AM CDT Sun Apr 30 2017
...SEVERE WEATHER AND FLOODING TODAY AND POTENTIALLY AGAIN MID
WEEK...
.UPDATE...
Updated for 12Z aviation discussion.
&&
.AVIATION...
12Z TAF discussion:
Gusty southerly winds will continue to affect the TAF sites today
in advance of a line of thunderstorms pushing east across the
region. Periods of lower ceiling and reduced visibility, as well
as gusty and erratic winds may accompany the thunderstorms. Very
heavy rainfall and frequent lightning have been observed with this
line of storms already this morning. A chance for showers and
possibly a few thunderstorms will linger into the afternoon until
the cold front ushers in drier air from west to east. Amendments
may be necessary to refine the timing for thunderstorms. /NF/
&&
.DISCUSSION...
Today through Tonight,
Today's focus remains on the potential for severe weather and heavy
rainfall, as a deep low pressure system sweeps through the central
CONUS. The deepening low has increased southerly flow over the
Southern Mississippi Valley at all heights, causing a surge of
anomalous moisture into our region. Blended total precipitable water
imagery shows a broad swath of 1.5 to 2 inch PWAT values extending
from south central Louisiana through southern Missouri. A line of
thunderstorms - focused mainly along an advancing cold front - will
continue marching eastward throughout the day today. The heaviest
and most intense rainfall looks to be associated with and MCS
centered in central Louisiana and another moving through northern
Mississippi and western Tennessee. Bowing segments along the line of
storms will have to be monitored for wind and brief tornado
potential. Rainfall amounts of 2 to 3 inches will be common across
the area today, with isolated higher amounts. Flash flooding and
areas of river flooding will be possible with this heavy rain.
/NF/
Monday through Saturday night,
A lull in the active weather pattern is expected early this week
before the next potential heavy rain/severe weather event
threatens the ArkLaMiss as we go into Wednesday/Thursday. That
system should be followed by much cooler conditions to finish up
the week.
For the Monday through Tuesday night period, weak surface high
pressure will move east across the forecast area bringing dry
conditions with seasonably warm days and cool nights.
The next shortwave trough will then dig southward in association
with a fairly impressive tropospheric undulation (2.0 PVU
intrusion to near H600) that would result in rapid cyclogenesis
over the southeast CONUS. Global models have been quite erratic in
how much digging and cyclogenesis will take place, but they have
also been pretty consistent with the general large scale response
including impressive warm advection followed by strong height
falls. So expect the combination of forcing/moisture/instability
will be supportive of multiple convective rounds that could result
in very heavy rainfall in addition to severe weather.
Of course, depending on what transpires today, antecedent
conditions could be an issue with much of the area under a threat
for more significant flooding. We will be focusing more on this
event immediately following today's system. Beyond Thursday, if
the more wrapped up solutions verify, would expect cyclonic flow
to maintain some what unsettled and much cooler conditions with
continued light rain chances as we go into Friday. If the more
progressive solutions verify, then drier/clearer and cooler
conditions would be the general rule going into next weekend. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 52 77 53 / 100 38 0 0
Meridian 80 54 78 52 / 94 100 0 0
Vicksburg 74 51 78 54 / 100 11 0 0
Hattiesburg 79 53 80 52 / 94 92 0 0
Natchez 73 51 78 54 / 100 10 0 0
Greenville 72 51 75 55 / 100 10 0 0
Greenwood 75 52 74 54 / 100 25 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 10 AM CDT this morning through this
evening for MSZ030-031-033-038-039-044>046-050>052-056>058-
064>066-072>074.
Flash Flood Watch through this evening for MSZ018-019-025>029-
032-034>037-040>043-047>049-053>055-059>063.
LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through this evening for ARZ074-075.
&&
NF/ECHazardous weather outlook, Apr 30, 6:57 AM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 657 AM CDT Sun Apr 30 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 657 AM CDT Sun Apr 30 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Elevated TIMING...Today A squall line will push across the outlook area today. It will bring with it the threat for severe weather and flash flooding. Look for storms to move east of the area early this evening. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 30, 9:41 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 3 N UTICA 32.14N 90.62W
04/30/2017 HINDS MS EMERGENCY MNGR
DAMAGE TO 5 HOMES AND POWER OUTAGES REPORTED
FROM POSSIBLE TORNADO NEAR UTICA.
&&
NFLocal storm report, Apr 30, 9:45 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
945 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 20 SSW JONESVILLE 31.35N 91.94W
04/30/2017 M3.53 INCH CATAHOULA LA OFFICIAL NWS OBS
EVENT TOTAL RAINFALL AT LRTL1 RIVER GAUGE.
&&
NFLocal storm report, Apr 30, 9:47 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
947 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM TSTM WND DMG 6 WNW YAZOO CITY 32.88N 90.52W
04/30/2017 YAZOO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE COUNTY.
&&
TWLocal storm report, Apr 30, 9:48 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 36 SSW VIDALIA 31.07N 91.58W
04/30/2017 M2.46 INCH CONCORDIA LA OFFICIAL NWS OBS
24 HOUR RAINFALL AS OF 8 AM AT KLML1 RIVER
GAUGE.
&&
NFLocal storm report, Apr 30, 9:50 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
950 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 9 S NATCHEZ 31.42N 91.40W
04/30/2017 M3.35 INCH ADAMS MS COCORAHS
24 HOUR RAINFALL AT COCORAHS STATION
MS-AD-1, NATCHEZ 8.8 S.
&&
NFLocal storm report, Apr 30, 9:51 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HEAVY RAIN 4 S BUDE 31.41N 90.85W
04/30/2017 M2.39 INCH FRANKLIN MS OFFICIAL NWS OBS
24 HOUR RAINFALL AS OF 9 AM AT BDEM6 RIVER
GAUGE.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 5:29 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 61 min |
| Apr 30, 6:10 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| Apr 30, 6:14 AM CDT | Tornado Warning | JAN | Adams | 34 min |
| Apr 30, 6:34 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Apr 30, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Apr 30, 6:43 AM CDT | Tornado Warning | JAN | Warren | 62 min |
| Apr 30, 6:50 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 55 min |
| Apr 30, 7:20 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 55 min |
| Apr 30, 7:21 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 39 min |
| Apr 30, 7:28 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Warren | 62 min |
| Apr 30, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 40 min |
| Apr 30, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 64 min |
| Apr 30, 7:57 AM CDT | Tornado Warning | JAN | Hinds | 48 min |
| Apr 30, 8:01 AM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin | 44 min |
| Apr 30, 8:06 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 54 min |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Apr 30, 8:13 AM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 62 min |
| Apr 30, 8:20 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 55 min |
| Apr 30, 8:31 AM CDT | Tornado Warning | JAN | Hinds, Madison | 59 min |
| Apr 30, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 61 min |
| Apr 30, 9:00 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 3 hr |
| Apr 30, 9:05 AM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 55 min |
| Apr 30, 9:09 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 66 min |
| Apr 30, 9:18 AM CDT | Tornado Warning | JAN | Scott | 42 min |
| Apr 30, 9:30 AM CDT | Flash Flood Warning | JAN | Attala, Holmes, Humphreys, Madison | 3 hr |
| Apr 30, 9:37 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 53 min |
| Apr 30, 9:48 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 40 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 55 min |
| Apr 30, 9:54 AM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith | 3 hr |
| Apr 30, 10:05 AM CDT | Tornado Warning | JAN | Montgomery, Webster | 27 min |
| Apr 30, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 38 min |
| Apr 30, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 22 min |
| Apr 30, 10:22 AM CDT | Tornado Warning | JAN | Grenada | 23 min |
| Apr 30, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 57 min |
| Apr 30, 10:43 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 62 min |
| Apr 30, 10:45 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Noxubee | 60 min |
| Apr 30, 10:59 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 43 min |
| Apr 30, 11:12 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Apr 30, 11:33 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones | 3 hr |
| Apr 30, 11:42 AM CDT | Tornado Warning | JAN | Lowndes | 8 min |
| Apr 30, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.